# SDR SIMA200728804

- Difficulty date: October 10, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKE OFF CREW GOT A BAGGAGE DOOR WARNING.  CREW CHOOSE TO RETURN TO CLT.  ISSUED MEL 52-05 IN CLT.
